# SDR ASAA0410260

- Difficulty date: May 14, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON UNDERSIDE OF UPPER CHORD AFT SIDE OF FLOORBEAM.  REMOVED DAMAGE AND REPAIRED PER SRM.  (M)
